# SDR DALA2018042002725

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Bs 365 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FRAME STRAP AT BS 365 LBL 24 ABOVE NOSE WHEEL WELL IS CRACKED. REMOVED THE REPAIR STRAP IAW SRM 53-00-51, REPAIR 13, FABRICATED A NEW STRAP AND FILLER, AND INSTALLED IAW SRM 53-00-51, REPAIR 13.
